shadowing property; shadowing lemma; pseudo-orbit
In the present paper conditions are studied, under which a pseudo-orbit of a continuous map $f:M\rightarrow M$, where $M$ is a metric space, is shadowed, in a more general sense, by an accurate orbit of the map $f$.
 D. V. Anosov: Geodesic flows on compact Riemannian manifolds of negative curvatuгe
. (in Russian), Pгoc. Steklov Inst. Math. 90 (1967), 3-209 English transl., Ameг. Math. Soc. Tгans. (1969). MR 0224110
 S. N. Chow X. D. Lin K. J. Palmer: A shadowing lemma with applications to semilinear parabolic equations
. SIAM J. Math. Anal. 20 (1989). MR 0990862
 S. N. Chow K. J. Palmer: The accuгacy of numeгically computed oгbits of dynamical systems. to appear.
 J. E. Franke J. Ғ. Selgrade: Hyperbolicity and chain recurгence
. Ј. Diff. Eq. 26(1977), 27-36. MR 0467834
 K. R. Meyer G. R. Sell: An analytic proof of the shadowing lemma
. Funkcialaj Ekvacioj 30 (1987), 127-133. MR 0915267